# SDR DALA2024022102363

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,230 hours, 29,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 67-68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: CORROSION FLOOR SUPPORT -Y1225 LOCATED FROM FR67 TO FR68 AFT GALLEY AREA (SSI: 534147. C/A: REPLACED FLOOR BEAM -Y1225 LOCATED FROM FR67 TO FR68 AFT GALLEY AREA AS PER A320 SRM 51-72-11 AND DRAWING D53472780 RELEASE DATE 26-APR-18 ISSUE K. MEASURE OF CORROSION ARE: L= 0.387 INCHES, W= 0.128 INCHES TOOL USED, CALIPER P/N: 500-196-30, S/N: A21126170, DUE DATE: 06-DEC-24 RII INSPECTION COMPLETE 0666169 AE221QC JOB COMPLETE. (LP: 0208869)
